# SDR AWXA200200406

- Difficulty date: May 4, 2002
- Submitted: May 6, 2002
- Operation: Air carrier
- Aircraft: N913AW
- Make and model: Boeing 757225
- Aircraft serial: 22207
- Aircraft time: 57,864 hours, 24,836 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Part number: 233T321030
- Part serial: 9086
- Condition: Inoperative
- Location: Cockpit
- Part time: 14,596 hours, 5,758 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX -EEL - UNARMED LIGHT ON CAPTAINS EMERGENCY LIGHT CONTROL PANEL IS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE CAPTAINS EMERGENCY LIGHT CONTROL PANEL IAW BMM 33-51-08-401, OPERATIONAL CHECK WAS GOOD.
